MAUDE Adverse Event Report: LIFE SPINE, INC. PROLIFT; EXPANDABLE INTERBODY

LIFE SPINE, INC. PROLIFT; EXPANDABLE INTERBODY
Model Number 58-1228-0710D
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It appears that the screws didn't provide fixation as required by the prolift product indications which allowed the implant to migrate.
 
Event or Problem Description
It was reported that the cage migrated posteriorly into the canal and had to be unexpanded, then removed.The screws were loose and to be replaced 8.5mm screws.

Brand Name
PROLIFT
Common Device Name
EXPANDABLE INTERBODY
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 south quality drive
huntley, IL 60142
8478846117
MDR Report Key15928977
Report Number3004499989-2022-00013
Device Sequence Number17823295
Product Code MAX
UDI-Device Identifier00190837021580
UDI-Public00190837021580
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model Number58-1228-0710D
Device Catalogue Number58-1228-0710D
Device Lot NumberAX0439
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale